# SDR FDEA201403090462

- Difficulty date: March 9, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N531810
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM GOUGED ON THE EXISTING REPAIR AT BS 680 AT LBL 9 UPPER SIDE.  REPAIRED IAW EA F-5310-T0306261 PART 1.     REPAIR CLASSIFIED AS MAJOR.
